# SDR KNIA202210240017

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N870CB
- Make and model: Pilats PC12
- Aircraft serial: 657
- Aircraft time: 3,350 hours, 2,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EFIS 1 FAILURE FOLLOWED BY A STRONG ELECTRICAL BURNING ODOR. EFIS 1 WENT BLACK AND THE CIRCUIT BREAKER POPPED.  THE FLIGHT CREW DECLARED AN EMERGENCY AND LANDED AT HND WITHOUT INCIDENT.
